Search Results

There are 36871 results for: content related to: Complex, Hermitian, and Related Matrices

  1. Several variants of the Hermitian and skew-Hermitian splitting method for a class of complex symmetric linear systems

    Numerical Linear Algebra with Applications

    Volume 22, Issue 2, March 2015, Pages: 338–356, Shi-Liang Wu

    Version of Record online : 9 SEP 2014, DOI: 10.1002/nla.1952

  2. On successive-overrelaxation acceleration of the Hermitian and skew-Hermitian splitting iterations

    Numerical Linear Algebra with Applications

    Volume 14, Issue 4, May 2007, Pages: 319–335, Zhong-Zhi Bai, Gene H. Golub and Michael K. Ng

    Version of Record online : 9 JAN 2007, DOI: 10.1002/nla.517

    Corrected by:

    Erratum: Erratum

    Vol. 19, Issue 5, 891, Version of Record online: 20 JUN 2012

  3. Coherent state path integral and super-symmetry for condensates composed of bosonic and fermionic atoms

    Fortschritte der Physik

    Volume 55, Issue 9-10, September 2007, Pages: 989–1120, B. Mieck

    Version of Record online : 31 JUL 2007, DOI: 10.1002/prop.200710392

  4. Modified Hermitian and skew-Hermitian splitting methods for non-Hermitian positive-definite linear systems

    Numerical Linear Algebra with Applications

    Volume 14, Issue 3, April 2007, Pages: 217–235, Liang Li, Ting-Zhu Huang and Xing-Ping Liu

    Version of Record online : 29 JAN 2007, DOI: 10.1002/nla.528

  5. Quasi-optimal preconditioners for finite element approximations of diffusion dominated convection–diffusion equations on (nearly) equilateral triangle meshes

    Numerical Linear Algebra with Applications

    Volume 22, Issue 1, January 2015, Pages: 123–144, Alessandro Russo, Stefano Serra-Capizzano and Cristina Tablino-Possio

    Version of Record online : 1 JUL 2014, DOI: 10.1002/nla.1941

  6. Solution of a multiple Nevanlinna–Pick problem for Carathéodory functions via orthogonal rational functions in the matrix case

    Mathematische Nachrichten

    Volume 281, Issue 1, January 2008, Pages: 75–108, Andreas Lasarow

    Version of Record online : 20 DEC 2007, DOI: 10.1002/mana.200610588

  7. Iterative orthogonal direction methods for Hermitian minimum norm solutions of two consistent matrix equations

    Numerical Linear Algebra with Applications

    Volume 13, Issue 10, December 2006, Pages: 801–823, Yuan-Bei Deng, Zhong-Zhi Bai and Yong-Hua Gao

    Version of Record online : 3 JUL 2006, DOI: 10.1002/nla.496

  8. On the Structure of Hermitian-Symmetric Inequalities

    Journal of the London Mathematical Society

    Volume s2-15, Issue 3, June 1977, Pages: 419–430, Carl H. Fitzgerald and Roger A. Horn

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-15.3.419

  9. Explicit Spin Representations and Lie Algebras of Heisenberg Type

    Journal of the London Mathematical Society

    Volume s2-29, Issue 1, February 1984, Pages: 49–62, C. Riehm

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-29.1.49

  10. A Maslov cocycle for unitary groups

    Proceedings of the London Mathematical Society

    Volume 100, Issue 1, January 2010, Pages: 91–115, Linus Kramer and Katrin Tent

    Version of Record online : 16 JUN 2009, DOI: 10.1112/plms/pdp023

  11. A Product of Hermitian Forms over Quaternion Division Algebras

    Journal of the London Mathematical Society

    Volume s2-22, Issue 2, October 1980, Pages: 215–220, D. W. Lewis

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-22.2.215

  12. A note on Hermitian splitting induced relaxation methods for convection-diffusion equations

    Numerical Methods for Partial Differential Equations

    Volume 14, Issue 5, September 1998, Pages: 581–591, Muddun Bhuruth

    Version of Record online : 7 DEC 1998, DOI: 10.1002/(SICI)1098-2426(199809)14:5<581::AID-NUM3>3.0.CO;2-E

  13. Weighted Partitions for Hermitian Matrices Over a Finite Field

    Mathematische Nachrichten

    Volume 17, Issue 1-2, 1958, Pages: 93–100, John H. Hodges

    Version of Record online : 19 NOV 2010, DOI: 10.1002/mana.19580170112

  14. Twistors and 3-symmetric spaces

    Proceedings of the London Mathematical Society

    Volume 96, Issue 3, May 2008, Pages: 738–766, Jean-Baptiste Butruille

    Version of Record online : 20 FEB 2008, DOI: 10.1112/plms/pdm035

  15. Lattices of Algebraic Cycles on Fermat Varieties in Positive Characteristics

    Proceedings of the London Mathematical Society

    Volume 82, Issue 1, January 2001, Pages: 131–172, Ichiro Shimada

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024611500012673

  16. Positive Definite and Non-negative Definite Matrices

    A Matrix Handbook for Statisticians

    George A. F. Seber, Pages: 219–231, 2007

    Published Online : 8 JUN 2007, DOI: 10.1002/9780470226797.ch10

  17. Hermitian operators on complex Banach lattices and a problem of Garth Dales

    Journal of the London Mathematical Society

    Volume 86, Issue 3, December 2012, Pages: 641–656, N. J. Kalton

    Version of Record online : 20 JUN 2012, DOI: 10.1112/jlms/jds024

  18. Hermitian *-ALGEBRAS WHICH ARE NOT SYMMETRIC

    Journal of the London Mathematical Society

    Volume s2-8, Issue 1, May 1974, Pages: 109–112, Josef Wichmann

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-8.1.109

  19. Spin Relaxation and Motional Dynamics

    Advances in Chemical Physics: Lasers, Molecules, and Methods, Volume 73

    D. J. Schneider, J. H. Freed, Pages: 387–527, 2007

    Published Online : 14 MAR 2007, DOI: 10.1002/9780470141229.ch10

  20. The parallel computation of eigenvalues and eigenvectors of large Hermitian matrices using the AMT DAP 510

    Concurrency: Practice and Experience

    Volume 3, Issue 3, June 1991, Pages: 179–185, J. S. Weston, M. Clint and C. W. Bleakney

    Version of Record online : 24 OCT 2006, DOI: 10.1002/cpe.4330030304